# SDR SWAA2021092112597

- Difficulty date: August 28, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737*
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE HAS #5 RIB CRACKED. ; / [01] REMOVED RIB #5 FOR RT HORIZONTAL STAB AS PER B737-7 SRM 51-40-02-0G-0 STEP 4.; [02] VERIFIED STEP 1.; [03] LOCATED AND DRILLED RIB AND ASSEMBLY AT #4RIB FROM R/H H/STAB L/E IAW B737 SRM51-40-05-0G-0.; [04] '' STEP 3 CORRECTION'' LOCATED AND DRILLED RIB AND ASSEMBLY AT #5RIB FROM R/H H/STAB L/E IAW B737 SRM51-40-05-0G-0.; [05] VERIFIED STEP 4; OK TO INSTALL RIB #5. RII; [06] INSTALLED RIB #5 AT L/E R/H HORIZONTAL STAB IAW B737 SRM 51-40-02-0G-0.; [07] SUMMARY :REMOVED #5RIB AT L/E R/H HORIZONTAL STAB IAW SRM 51-40-02-0G-0 .LOCATED AND DRILLED RIB #5 AND ASSEMBLY AT R/H L/E HORIZ STAB IAW 51=40-05-0G-0.INSTALLED #5 RIB AT L/E R/H HORIZONTAL STAB IAW B737 SRM51-40-02-0G-0.; [08] PARTS; [09] VERIFIED STEPS 6; 7; AND 8.
